# SDR USAA2013081500003

- Difficulty date: August 1, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 41,369 hours, 17,041 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53480042206
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK, FOUND CORROSION ON CORNER FITTING AT FR 68, S23L.  REPLACED CORNER FITTING IAW SRM 51-72-11 & DWG D53480009.
